# SDR SWAA2020032442674

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 312-328, R.B.L. 35, W.L. 208.1.         REMOVED AND REPLACED FLOOR SUPPORT AT BS312-328, RBL 35 WL208.1 IAW SRM 51-40-02-0G-0. 84632U, 15MAR20.
